# SDR ASOA20120901118H

- Difficulty date: September 1, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 19,113 hours, 12,096 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 19,025 hours, 11,964 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED HAZE AND ODOR IN CABIN.  MX R & R THE NR 2 ENGINE, OPS TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
